# SDR UALA2013052103496

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,000 hours, 22,985 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT STRIP INOP FROM SEAT ROW 8 ABC TO 11 ABC.   REPLACED JUMPER REF IPC 33-52-00. OPERATES NORMALLY.
